# SDR DALA1223446304

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,937 hours, 11,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2 EXISTING FASTENERS THRU CHEMMILL FUSELAGE SKIN STA 400 BETWEEN STR 11R-12R.  MAINTENANCE REMOVED EXISTING FASTENERS AND INSTALLED NEW FASTENERS PER PRI 501983-14.
